# SDR HEEA060052

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N127FH
- Make and model: Skrsky S76A
- Aircraft serial: 760063
- System (JASC): 3451 · DME/TACAN System
- Part: Dme
- Part number: 6221233001
- Condition: Weak
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK SENSITIVITY AFTER UNIT HEATS UP.
